Hey there cvcman!
Nice to hear from you! I'm doing well, thanks
Okay.... a lot of people bite their cheek or the inside of their lip as a nervous habit and the tissue can get pretty chewed up. In people who do this often, the lesions frequently become scar tissue .... similar to a callous. However, any chronic irritation can become a more serious problem as the cells can change and become mutated. Of course that would not be a good thing to happen. So it is best if you could stop yourself from doing this whenever you are aware of it. And certainly stop doing it when you see that you have develop a sore spot.
You could have angina bullosa.... good detective work
Or it could be any number of other things. Sometimes oral lesions are related to the blood thinners that people are taking. A condition called Thrombocytepenia is seen in the mouth of some people who take blood thinners.
I would suggest that you visit your dentist to let him see what it looks like while active. Then he may have you come back in 2 weeks to check it again. That would be the safest best......
Hope all else is well with you.... have a great weekend!
Originally Posted by cvcman
Ok long time not talk, how are you ?
I have a bad habit of biting the inside of my cheek, probbaly mostly stress and when eating certin times of the year.
I noticed it was sore and my stress level has been high and I looked in the mirror and right back between where my top and bttom molars wold bite my cheek I have 3 dark red blood blisters and a small cut above them,
They are about 1/4" in dia and I even see like a small cut on the tip of my tounge. Ill be honest I go thru stages of biting my cheek and sometimes my front lip usually a few times a year so its not uncommon but usually I only see one spot where I bite it.
I have been wearing my night guard but im sure I could still bite in my sleep. I get nervous about mouth cancer or something but everything I see it doesnt look like that, if anything it looks like angina bullosa hemorrhagica pics I have seen.
I am on aspirin and Plavix so any bleeding or anything looks alot worse..
Whacha think ?